Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Recientemente inicié Atripla

Sep 24, 2014

Hola Nelson felicidades por tu trabajo recientemente me enteré de ti investigando sobre el vih y me siento sumamente orgulloso, también soy Venezolano y dejas en nombre de nuestro país muy en alto. Tengo 18 años y fui diagnosticado con vih el 1 de julio con CD4 en 186, llevo ya 2 semanas con Atripla y gracias a Dios me ha ido excelente aún no he tenido ningún tipo de mareos, pesadillas, somnolencia etc.. Ahora mi pregunta es: Los efectos secundarios se podrán producir luego o ya no los tendré? Que no haya tenido ningún tipo de reacción puede significar que el tratamiento no ha funcionado? Me siento excelente, como sano y duermo 8horas, no fumo ni bebo.. Voy al gimnasio pero he perdido ya 1kg de masa muscular en el último mes.. se deberá al inicio del tratamiento? Que debo hacer? Muchísimas gracias! Continúa así.

Response from Mr. Vergel

Si no los sientes ahora, no los sentiras en el futuro. Las primeras dos semanas son las peores para algunas personas. Pero a muchos no les da ningun efecto colateral.

Nelson



Previous
Do Built To Survive protocols work w/ cancer patients?
Next
Dymethazine (DMZ) supplement and HIV Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement